# SDR FDEA201204181481

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5015
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 720 BL 0 TO LBL 70 WL 208.1 UPPER TEE CORRODED.  FLOORBEAM WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL II AND III.   ORIGINAL MATERIAL .125 AFTER REWORK .020.  REMOVED AND REPLACED FLOORBEAM IAW DWG 143N5015 SH7 AND SRM 51-40-02.   MAJOR REPAIR.
